NRAS
21,694 members25,360 posts

Please help!!

Hi all. Hope you are enjoying some relief with this warm weather spell!!

I have been diagnosed 5 years and currently use methotrexate and simponi to great success.

My problem is the side effects- amongst others my big problem is a rash which has appeared on my chin and round my nose- it's red blotchy scaley and itchy and will not go- have tried antifungal treatment for 2 months and a course of strong antibiotics but it's still not clearing up!

I feel happy to cope with being ill so long as I look normal but this has gone on for months now and is really getting me down!

Please help.......

6 Replies
oldestnewest

Does it look like a lupus rash? Sometimes you can get a medication induced lupus. Clemmie

1 like
Reply

Thank you for your quick reply. No it's not across my face - it was on my forehead but now it's around my nostril are and around my mouth/chin.

Reply

Ok, is it rosacea? Otherwise, if it's not clearing up, maybe you need to see a dermatologist. Clemmie

3 likes
Reply

Think you should see a dermatologist.

3 likes
Reply

Reckon it's time to talk to a professional. I really hope it clears up for you soon. Hugs

Jan

1 like
Reply

antifungal treatment wont help if its not a fungus!

you might need something cortisone based.

does your rheumy doc know about this??

it might be a symptom of something autoimmune

1 like
Reply

You may also like...